Article citationsMore>>

L. Shi, M. Epstein and R. M. Murray, “Control Over a Packet Dropping Network with Norm Bounded Uncertainties,” Asia Journal of Control, Vol. 20, No. 1, 2008, pp. 14-23. doi:10.1002/asjc.2

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.